# SDR SWAA2023033022101

- Difficulty date: March 30, 2023
- Submitted: March 30, 2023
- Operation: Air carrier
- Aircraft: N8617E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36912
- Aircraft time: 32,156 hours, 15,000 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Panel Support
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BOARD SUPPORT R/H PANEL BRAKE ASSY. CRACKED - LOCATED AT STA 540 (P/N 143A5240-36)<[01] RNR R/H FLOORBOARD SUPPORT PANEL BRAKE ASSY. PER SRM 51-40-02.
